MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE NEEDLE-FREE VALVE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE NEEDLE-FREE VALVE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2000E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite needle-free valve was damaged.The following information was provided by the initial reporter: what is happening is the needle-free valve we use to put on the end of our ivs is essentially allowing contrast/saline/blood to leak between it and the iv.Sometimes the iv will blow, sometimes it won't, sometimes techs are randomly hearing a pop sound when flushing saline through by injector to check the iv and two instances a patient heard it too.This was on the same patient, had an iv started in ivr rn area, patient reported she heard a pop and then the saline was leaked out under the tegaderm.So another iv was restarted on the table (the valve would have come from over here in ct) and while it appeared to flush, when the scan was done and a tech went back out to tell her they were done, the contrast had leaked out on the pillows and onto her shirt.She then stated that she heard the pop again when the injection started.I just got word that nlr msc is experiencing issues with them as well with reports of not being able to pull blood back for creatinine.They exchange the valve out with another one, and it will work just fine.When trying to flush saline through, it is harder to push than usual and it will eventually flush but when hooked up to the injector, causes the injector to pressure out.Possible lot #'s: 26025033 23115045 25085822 25085821 26015599 25125536.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALARIS SMARTSITE NEEDLE-FREE VALVE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25291313
Report Number9616066-2026-01380
Device Sequence Number13153689
Product Code FPA
UDI-Device Identifier07613203011938
UDI-Public(01)07613203011938
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K223088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2000E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown